# SDR 98ZZZX672

- Difficulty date: February 2, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N37RE
- Make and model: Piper PA-32R-300
- Aircraft serial: 32R7780114
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Mount
- Part number: 6704213
- Condition: Cracked
- Location: Mlg Rt Aft
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANNUAL INSPECTION OF MLG AREA REVEALED LT FWD MLG TRUNNION MOUNT CRACKED THROUGH 3 OF THE 4 MOUNT BOLT HOLES.  FURTHER INSPECTION OF LT AFT AND RT FWD AND AFT.  MAINTENANCE REVEALED 2 ADDITIONAL MOUNTS CRACKED THROUGH BOLT HOLES.  REMOVED MOUNTS AND INSPECTED SPAR.  STRIPPED AND INSPECTED MLG TRUNNIONS AND FOUND LT TRUNNION CRACKED ABOUT 2 INCHES LONG AT POINT OF WEBBING AND BARREL.
